Lacunary trigonometric series and complementarity in $L_p$
Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 529-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_4_a5,
author = {E. V. Orlov},
title = {Lacunary trigonometric series and complementarity in~$L_p$},
journal = {Matemati\v{c}eskie zametki},
pages = {529--538},
year = {1981},
volume = {29},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a5/}
}
E. V. Orlov. Lacunary trigonometric series and complementarity in $L_p$. Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 529-538. http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a5/